# SDR COMA0260458

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 12,523 hours, 12,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5089 1ST SECTION OF EMERGENCY FLOOR LIGHTING IS INOP.REPLACED 1ST SECTION OF FLEXIBLE LAMP.
